# SDR TRAX200700459

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 7,220 hours, 4,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 BEAM CORRODED LBL 9-14.  REMOVED AND REPLACED 280 CROSSBEAM IAW IS67053110026 AND REO 670-53-11-047.
